# SDR DL72S010516

- Difficulty date: March 29, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- Aircraft time: 61,943 hours, 50,961 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part serial: BN15
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1/2 INCH CRACK IN NR 8 L/E SLAT COVE SKIN ANGLE AT ANTI-ICE DUCT CUTOUT REPAIRED PER MM 57-54-000-8
